Translator Disclaimer
15 October 2017 On the geometry of thin exceptional sets in Manin’s conjecture
Brian Lehmann, Sho Tanimoto
Duke Math. J. 166(15): 2815-2869 (15 October 2017). DOI: 10.1215/00127094-2017-0011

Abstract

Manin’s conjecture predicts the rate of growth of rational points of a bounded height after removing those lying on an exceptional set. We study whether the exceptional set in Manin’s conjecture is a thin set using the minimal model program and boundedness of log Fano varieties.

Citation

Download Citation

Brian Lehmann. Sho Tanimoto. "On the geometry of thin exceptional sets in Manin’s conjecture." Duke Math. J. 166 (15) 2815 - 2869, 15 October 2017. https://doi.org/10.1215/00127094-2017-0011

Information

Received: 26 July 2016; Revised: 17 January 2017; Published: 15 October 2017
First available in Project Euclid: 1 September 2017

zbMATH: 06812210
MathSciNet: MR3712166
Digital Object Identifier: 10.1215/00127094-2017-0011

Subjects:
Primary: 14G05
Secondary: 14E30

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
55 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 15 • 15 October 2017
Back to Top